University of Massachusetts at Amherst
 Department of Mathematics and Statistics

Jenia Tevelev

Phone   (413) 545-2856
Email   tevelev at math.umass.edu
Office   LGRT 1236
Office Hours   Th 12:00-13:00 in the CTC and by appointment.

Seminars
Valley Geometry Seminar (F 4pm)
Algebraic Geometry Reading Seminar (M 3pm)
AGNES - Algebraic Geometry Northeastern Series

Teaching Fall 2014
Calculus III - Math 233
Problem Solving Seminar / Putnam Exam Workshop Math 491A

Papers, preprints, monographs:
[25] M 0,n is not a Mori Dream Space, with Ana-Maria, 20p. (2013), arXiv:1311.7673, to appear in Duke Math. J.
[24] Flipping Surfaces, with Paul and Giancarlo, 65p. (2013), arXiv:1310.1580
[23] On a Question of Teissier, Collectanea Mathematica, 65, no. 1 (2014), 61-66
[22] Hypertrees, Projections, and Moduli of Stable Rational Curves , with Ana-Maria, Crelle's Journal, 675 (2013), 121-180
[21] Rigid Curves on M 0,n and Arithmetic Breaks , with Ana-Maria, Contemporary Math., 564 (2012), 19-67
[20] Stable Pair, Tropical, and Log Canonical Compact Moduli of Del Pezzo Surfaces, with Paul and Sean, Inventiones 178 , no.1 (2009), 173-228
[19] Equations for M 0,n, with Sean, International J. of Math. 20, no.9 (2009), 1--26
[18] Exceptional Loci on M 0,n and Hypergraph Curves , with Ana-Maria, 39p (2008), arXiv:0809.1699
[17] Elimination Theory for Tropical Varieties, with Bernd, Math. Research Letters 15, no.3 (2008), 543-562
[16] The Newton Polytope of the Implicit Equation, with Bernd and Josephine, Moscow Math. J. 7, no.2 (2007), 327-346
[15] Compactifications of Subvarieties of Tori, Amer. J. Math. 129, no. 4 (2007), 1087-1104
[14] Hilbert's 14-th Problem and Cox Rings, with Ana-Maria, Compositio 142 (2006), 1479-1498
[13] Compactification of the Moduli Space of Hyperplane Arrangements, with Paul and Sean,   J. Algebraic Geometry 15 (2006), 657-680
[12] Geometry of Chow Quotients of Grassmannians, with Sean, Duke Math. J. 134, no. 2 (2006), 259-311
[11] Projective Duality and Homogeneous Spaces, Springer 2005
[10] Hermitian characteristics of nilpotent elements, Encyclopaedia Math. Sci., Springer (2004), 132, 177-206
[9] Self-dual projective algebraic varieties associated with symmetric spaces, with Vladimir, Encyclopaedia Math. Sci., Springer (2004), 132, 131-167
[8] Moore-Penrose inverse, parabolic subgroups, and Jordan pairs, J. Lie Theory 12 (2002), no. 2, 461-481
[7] Isotropic subspaces of polylinear forms, Math. Notes 69 (2001), no. 5-6, 845-852
[6] Invariant linear connections on homogeneous symplectic varieties, with Sergei, Transformation Groups 6 (2001), no. 2, 193-198
[5] On the Chevalley restriction theorem, J. Lie Theory 10 (2000), no. 2, 323-330
[4] Subalgebras and discriminants of anticommutative algebras, Izvestia Math. 63 (1999), no. 3, 583-595
[3] Discriminants and quasi-derivations of commutative algebras, Russian Math. Surveys 54 (1999), no. 2, 457-458
[2] Generic algebras, Transformation Groups 1 (1996), no. 1-2, 127-151
[1] Unstable linear actions of connected semisimple complex algebraic groups, with Seva, Sbornik Math. 186 (1995), no. 1, 107-119

I follow Ravi Vakil's rules about letters of recommendation. Please read them if you want me to write you a letter.

Graduate students:
UMass postdocs:
Capstone Thesis and REU students:

Grants, awards: Old teaching links with lecture notes, problem sheets, etc. Editorial boards  

Miscellanea